# SDR AWXA200501540

- Difficulty date: November 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217SP
- Part serial: 0164
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED DISBOND AREA ON THE UPPER AND LOWER SURFACE OF THE NR 2 SLAT WEDGE, OUTBOARD END FROM SS 250.27L TO SS 254.27L.  MAINTENANCE CUT OUT DISBOND AREA IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER AND REPAIR CORE FOR UPPER AND LOWER SURFACE IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO NR 2 SLAT WEDGE, UPPER AND LOWER SURFACE, FROM SS 250.27L TO SS 254.27L IAW BOEING 737-300 SRM 51-70-10-2R4.
